# SDR DALA2017060904597

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 112,930 hours, 21,304 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE MID RIGHT LAVATORY SMOKE ALARM WENT OFF WITH NO SIGNS OR EVIDENCE OF SMOKE OR FIRE.  WATER PUT IN TRASH AND ALARM RESET. PERFORMED VISUAL INSPECTION OF MID RIGHT SMOKE DETECTOR AND OVERHEAT INDICATOR. NO EVIDENCE OF SMOKE. SYSTEM OPERATION IS NORMAL.
